Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Bleeding few days after taking plan b. Side effect or sign of approaching period?

Hello, I have a question regarding Plan B. My last period was from December 15-19 and my ovulation dates were from December 23-29, according to my period tracker. My boyfriend and I were engaging in foreplay on both January 4th and January 9th, in which we has oral sex and genital rubbing without closes on. There was no penetration besides fingering. On January 11th (the day my period was due), two days after my last sexual encounter with my boyfriend on January 9th, I took Plan B in fear that pre-cum might have been present when we were rubbing genital, although there was no genital to genital penetration. Today is January 14th, three days after I took Plan B and now I have a very light bleed . I just wanted to know if this light bleed could be a side effect of the plan b or is it the period I have been awaiting since January 11th?
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
May 2014

Plan b can cause early or delayed periods in women by an average of 7 days from expected date of periods. This is because it contains high dose of hormones and the hormonal balance in the body is altered. You may have abnormal periods for up to two cycles.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor